# SDR UALA2013043003034

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,714 hours, 14,730 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Worn
- Location: Overwing Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT SIDE OVERWING SLIDE DOOR HAS A WORN LATCH SLIDER.   REPLACED LATCH.
